Smooth Conditional Distribution Function and Quantiles under Random Censorship

Casanova, Sandrine, Leconte, Eve and Thomas-Agnan, Christine (2002) Smooth Conditional Distribution Function and Quantiles under Random Censorship. Lifetime Data Analysis, 8 (3). pp. 229-246.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10148
Item Type: Article
Language: English
Date: September 2002
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10148
URI: http://publications.ut-capitole.fr/id/eprint/2228

Actions (login required)

View Item View Item